MathSciNet Relay Station
MathSciNet bibliographic data
MR2432780 (2009e:60065) 60F15 (62M10)
Chen, P.; Hu, T.-C.; Volodin, A. Limiting behaviour of moving average processes under negative association assumption. Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 149--160; translation in Theory Probab. Math. Statist. No. 77 (2008), 165–176
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement